# SDR AALA20150429015

- Difficulty date: April 30, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 66,454 hours, 8,311 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 151W62941
- Condition: Corroded
- Location: Bs 1480-1546
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT LBL 74 CORRODED BETWEEN BS 1480 & 1546.  REPAIRED SEAT TRACK IAW SRM 53-00-52-2R-3 REPAIR 3 FIG 202 & EA 250039.
